Alert archive / Alabama / Freeze Warnings in 2010
Freeze Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Nov 6, 2010, 3:01 PM CDT for 8 counties in Alabama. It took effect at Nov 7, 2010, 2:00 AM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2010, 3:01 PM CDT (20:01 UTC)
- In effect from
- Nov 7, 2010, 2:00 AM CST
- Expired
- Nov 7, 2010, 7:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1603 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772 WWUS74 KMOB 062001 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 301 PM CDT SAT NOV 6 2010 ...A FREEZE WARNING IS IN EFFECT FROM 2 AM TO 7 AM SUNDAY MORNING FOR THE INTERIOR PORTIONS OF SOUTHWEST ALABAMA...SOUTH CENTRAL ALABAMA...AND THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .ANOTHER COLD NIGHT ACROSS THE AREA WITH FREEZING TEMPERATURES EXPECTED ACROSS MOST OF THE INTERIOR. THE FREEZE WARNING WILL BE IN EFFECT FOR THOSE AREAS INLAND THAT DID NOT RECEIVE A WIDESPREAD FREEZE LAST NIGHT...GENERALLY EAST OF THE TOMBIGBEE RIVER AND NORTH OF INTERSTATE 10. TEMPERATURES ARE FORECAST TO DROP TO NEAR 32 AROUND 2 AM CST AND REMAIN FREEZING OR BELOW UNTIL 7 AM CST. LOCATIONS MOST SUSCEPTIBLE TO FREEZING CONDITIONS ARE LOW LYING AND WIND PROTECTED AREAS. ANOTHER SIMILARLY COLD NIGHT IS EXPECTED OVER THE AREA LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. ALZ051-052-061-FLZ004-006-MSZ067-075-076-062115- /O.CAN.KMOB.FZ.A.0002.101107T0800Z-101107T1300Z/ CHOCTAW-WASHINGTON-UPPER MOBILE-COASTAL SANTA ROSA- COASTAL OKALOOSA-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...MILTON...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN. 301 PM CDT SAT NOV 6 2010 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WATCH. BELOW FREEZING TEMPERATURES WERE REPORTED SATURDAY MORNING OVER THE MISSISSIPPI COUNTIES AND THE ADJACENT ALABAMA COUNTIES. LOW TEMPERATURES OF 28 TO 30 WERE REPORTED ACROSS THE AREA. $$ ALZ053>060-062-FLZ001-003-005-070400- /O.UPG.KMOB.FZ.A.0002.101107T0800Z-101107T1300Z/ /O.NEW.KMOB.FZ.W.0002.101107T0800Z-101107T1300Z/ CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- INCLUDING THE CITIES OF...JACKSON...THOMASVILLE...GROVE HILL... CAMDEN...PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN... GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON... EAST BREWTON...ANDALUSIA...OPP...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW 301 PM CDT SAT NOV 6 2010 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY. SUNDAY MORNING LOWS IN THE UPPER 20S ARE EXPECTED ACROSS MOST OF THE FREEZE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. AGRICULTURAL AND GARDENING INTERESTS SHOULD BE PREPARED TO TAKE NECESSARY ACTIONS TO PROTECT PLANTS SUSCEPTIBLE TO THE COLD. && $$
2 follow-up statements
492 WWUS74 KMOB 070420 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1120 PM CDT SAT NOV 6 2010 ...A FREEZE WARNING IS IN EFFECT FROM 2 AM TO 7 AM SUNDAY MORNING FOR THE INTERIOR PORTIONS OF SOUTHWEST ALABAMA AND SOUTH CENTRAL ALABAMA...AS WELL AS FOR THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .ANOTHER COLD NIGHT ACROSS THE AREA WITH FREEZING TEMPERATURES EXPECTED ACROSS MOST OF THE INTERIOR. A FREEZE WARNING IS IN EFFECT FOR THOSE AREAS INLAND THAT DID NOT RECEIVE A WIDESPREAD FREEZE LAST NIGHT...GENERALLY EAST OF THE TOMBIGBEE RIVER AND NORTH OF INTERSTATE 10. TEMPERATURES ARE FORECAST TO DROP TO NEAR 32 AROUND 2 AM CST AND REMAIN FREEZING OR JSUT BELOW THROUGH ABOUT 7 AM CST. LOCATIONS MOST SUSCEPTIBLE TO FREEZING CONDITIONS ARE LOW LYING AND WIND PROTECTED AREAS. ANOTHER SIMILARLY COLD NIGHT IS EXPECTED OVER THE AREA LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. ALZ053>060-062-FLZ001-003-005-071230- /O.CON.KMOB.FZ.W.0002.101107T0800Z-101107T1300Z/ CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- INCLUDING THE CITIES OF...JACKSON...THOMASVILLE...GROVE HILL... CAMDEN...PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN... GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON... EAST BREWTON...ANDALUSIA...OPP...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW 1120 PM CDT SAT NOV 6 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM CST SUNDAY. SUNDAY MORNING LOWS IN THE UPPER 20S AND LOWER 30S ARE EXPECTED ACROSS MOST OF THE FREEZE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. AGRICULTURAL AND GARDENING INTERESTS SHOULD BE PREPARED TO TAKE NECESSARY ACTIONS TO PROTECT PLANTS SUSCEPTIBLE TO THE COLD. && $$
667 WWUS74 KMOB 070948 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 348 AM CST SUN NOV 7 2010 ...A FREEZE WARNING IS IN EFFECT UNTIL 7 AM THIS MORNING FOR THE INTERIOR PORTIONS OF SOUTHWEST ALABAMA AND SOUTH CENTRAL ALABAMA...AS WELL AS FOR THE NORTHERN PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .ANOTHER COLD NIGHT ACROSS THE AREA WITH FREEZING TEMPERATURES EXPECTED ACROSS MOST OF THE INTERIOR. A FREEZE WARNING IS IN EFFECT FOR THOSE AREAS INLAND THAT DID NOT RECEIVE A WIDESPREAD FREEZE LAST NIGHT...GENERALLY EAST OF THE TOMBIGBEE RIVER AND NORTH OF INTERSTATE 10. TEMPERATURES ARE EXPECTED TO DROP TO SLIGHTLY BELOW FREEZING THROUGH ABOUT 7 AM CST. LOCATIONS MOST SUSCEPTIBLE TO FREEZING CONDITIONS ARE LOW LYING AND WIND PROTECTED AREAS. ANOTHER SIMILARLY COLD NIGHT IS EXPECTED OVER THE AREA LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. ALZ053>060-062-FLZ001-003-005-071300- /O.CON.KMOB.FZ.W.0002.000000T0000Z-101107T1300Z/ CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- INCLUDING THE CITIES OF...JACKSON...THOMASVILLE...GROVE HILL... CAMDEN...PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN... GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON... EAST BREWTON...ANDALUSIA...OPP...BAY MINETTE...CENTURY... FLOMATON...MOLINO...JAY...CRESTVIEW 348 AM CST SUN NOV 7 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING. LOWS THIS MORNING ARE EXPECTED TO BE IN THE UPPER 20S AND LOWER 30S ACROSS MOST OF THE FREEZE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. AGRICULTURAL AND GARDENING INTERESTS SHOULD BE PREPARED TO TAKE NECESSARY ACTIONS TO PROTECT PLANTS SUSCEPTIBLE TO THE COLD. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 6, 12:50 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Nov 6, 12:50 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1250 PM CDT SAT NOV 6 2010
.SHORT TERM [TONIGHT]...ANOTHER COLD NIGHT ON TAP. FREEZE WATCHES
HAVE BEEN DISCONTINUED AND REPLACED BY FREEZE WARNINGS FOR PORTIONS
OF THE AREA. A MORE DETAILED DISCUSSION ON THIS FORTHCOMING ON THE
LATE AFTERNOON PACKAGE. /10
.AVIATION...[18Z TAF ISSUANCE]...STRONG SURFACE HIGH OVER THE MID
SOUTH RESULTS NORTHERLY FLOW THAT IS GUSTY AT TIMES THRU 00Z. CIGS
AND VSBY OK NEXT 24HRS=>VFR CONDITIONS. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 34 62 39 / 00 00 00 00
PENSACOLA 62 37 63 42 / 00 00 00 00
DESTIN 62 40 62 45 / 00 00 00 00
EVERGREEN 59 29 61 31 / 00 00 00 00
WAYNESBORO 60 30 62 29 / 00 00 00 00
CAMDEN 59 30 61 32 / 00 00 00 00
CRESTVIEW 61 29 63 31 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 2 AM SUNDAY TO 7 AM SUNDAY FOR THE FOLLOWING
ZONES: CLARKE...CONECUH...COVINGTON...ESCAMBIA...MONROE...
UPPER BALDWIN...AND WILCOX.
FL...FREEZE WARNING FROM 2 AM SUNDAY TO 7 AM SUNDAY FOR THE FOLLOWING
ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
RED FLAG WARNING UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 10 AM SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 10 AM MONDAY TO 5 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Nov 6, 4:06 AM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 406 AM CDT SAT NOV 6 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-071100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 406 AM CDT SAT NOV 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA THROUGH TONIGHT. SMALL CRAFT ARE URGED TO EXERCISE CAUTION. THERE IS AN INCREASED RISK FOR WILDFIRES THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 6:32 AM CDT | Fire Weather Watch | MOB | 8 hr | |
| Nov 6, 2:25 PM CDT | Red Flag Warning | MOB | 28 hr | |
| Nov 6, 2:25 PM CDT | Red Flag Warning | MOB | 52 hr |
Nearby
Freeze Warnings in Alabama, 2010Freeze Warnings in Florida, 2010Every freeze warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.